# SDR SWIA202311240907

- Difficulty date: September 7, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 47,962 hours, 31,243 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*GOUGE NOTED ON AFT CARGO DOOR OUTER HANDLE HOUSING (MARKED), MX#27131989   (C-CHECK RO 11/20/2023)   INSTALLED NEW AFT CARGO DOOR HANDLE HOUSING REF CRJ700 SRM 51-42-21-001-001-A01 AND DWG 601R35027 REV AY (FOR FASTENER CALL OUT). PRESSURE LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.
